IIUM Repository

Quantum Markov fields on graphs

Accardi, Luigi and Ohno, Hiromichi and Mukhamedov, Farrukh (2010) Quantum Markov fields on graphs. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 13 (2). pp. 165-189. ISSN 0219-0257

[img] PDF (Quantum markov fields on graphs) - Published Version
Restricted to Registered users only

Download (351kB) | Request a copy


We introduce generalized quantum Markov states and generalized d-Markov chains which extend the notion quantum Markov chains on spin systems to that on C∗-algebras defined by general graphs. As examples of generalized d Markov chains, we construct the entangled Markov fields on tree graphs. The concrete examples of generalized d-Markov chains on Cayley trees are also investigated.

Item Type: Article (Journal)
Additional Information: 5537/1549
Uncontrolled Keywords: Generalized Markov state, graph, entangled Markov fields, d-Markov chains, Cayley tree, Quantum Markov chains
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Q Science > QC Physics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 05 Sep 2011 10:59
Last Modified: 05 Sep 2011 10:59
URI: http://irep.iium.edu.my/id/eprint/1549

Actions (login required)

View Item View Item


Downloads per month over past year